Neurology Community
Burning sensation in feet and palms
About This Community:

This forum is for questions and support regarding neurology issues such as: Alzheimer's Disease, ALS, Autism, Brain Cancer, Cerebral Palsy, Chronic Pain, Epilepsy, Headaches, MS, Neuralgia, Neuropathy, Parkinson's Disease, RSD, Sleep Disorders, Stroke, Traumatic Brain Injury.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Burning sensation in feet and palms

Im 35 years old female and for the last 3 months I am taking interferon treatment for Hepatitus (hepatitis) C. Moreover 4 months ago I had abortion since that time I am feeling sever burning sensation in feet and palms.
I am very upset so please do help me.
Related Discussions
Avatar_f_tn
Hi,

Thanks for writing in.
Burning sensation in feet and palms that you are experiencing is a side effect of interferon therapy.
http://www.mayoclinic.com/health/drug-information/DR602541
Please consult your treating doctor about it as if it is unbearable you may need dose readjustment.
Take care!

Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Neurology Answerers
620923_tn?1439824912
Blank
selmaS
Allentown, PA
338416_tn?1420049302
Blank
jensequitur
Fort Worth, TX
Avatar_m_tn
Blank
Ball123
293157_tn?1285877039
Blank
Wobbly
209987_tn?1418913008
Blank
tschock
AB
1780921_tn?1416842066
Blank
flipper336
Chandler, AZ